MATHEMATICA BOHEMICA

Vol. 123, No. 4, 1998 · Contents


Wlodzimierz Lenski, Maria Topolewska:
On the rate of strong summability of double Fourier series

Stefan Janaqi, F. Lescure, M. Maamoun, H. Meyniel:
Digraphs contractible onto ${}^*\!K_3$.

Szymon Dolecki, Michel Pillot:
Topologically maximal convergences, accessibility, and covering maps

Valter Seda:
Generalized boundary value problems with linear growth

Robert Vrabel:
Quasilinear and quadratic singularly perturbed Neumann's problem

Jan Jakubik:
Disjoint sequences in Boolean algebras

Josef Kral, Dagmar Medkova:
Essential norms of a potential theoretic boundary integral operator in $L^1$

Jiri Rachunek:
MV-algebras are categorically equivalent to a class of $\Cal{DR}l_1(i)$-semigroups


[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]